# SDR DHL2007804503

- Difficulty date: July 26, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 85,412 hours, 30,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 565122114
- Condition: Cracked
- Location: Mlg Ww
- Part time: 85,412 hours, 30,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG, ZEE CHANNEL OF FAIRING CRACKED 4", STA XW 3.125.  REMOVED CRACKED ZEE CHANNEL IAW SRM 51-1-21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED ZEE CHANNEL (P/N 5651221-14SP) IAW SRM 51-1-21.  REFER TO JC EC-00426-001 (WO 1616) FOR FABRICATION.
